Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain Shivers Sachikon

Posted by kananee on April 25, 2004, at 23:22:22

In reply to Brain Shivers Effexor Withdrawal, posted by Sachikon on March 13, 2004, at 22:54:23

> > > Here is a series of articles on Brain Shivers that taught me a lot....
> > >
> > > http://depression.about.com/cs/venlafaxine/a/brainshivers.htm>; > >

I went to this link but couldn't get to p. 4, which supposedly explains what causes these things. Is there anyone who got to p 4 and can explain the cause?

BTW, for me it's definitely related to turning my head, sidetoside or upanddown, and I think of it as two little devils on either side of my head, playing electric ping-pong: Zap, Zap; Zap, Zap. I can actually hear the sound as well as feel the "electric shock."

Day 10 of being Effexor-free. Most physical symptoms are much improved. What's plaguing me now are the brain zaps (which aren't as bad), crying jags and, the worst: A really mean paranoid spirit has taken over my mind and body. Several of you have mentioned "PMS" behavior. Does this go away? Do I need an exorcist? (I'm only partially kidding -- this personna is not someone I am or want to be. ) Any advice?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kananee thread:12459
URL: http://www.dr-bob.org/babble/20040423/msgs/340022.html